Translator Disclaimer
January 2006 Automorphisms of Unitals
Markus Stroppel, Hendrik van Maldeghem
Bull. Belg. Math. Soc. Simon Stevin 12(5): 895-908 (January 2006). DOI: 10.36045/bbms/1136902624

Abstract

It is shown that every automorphism of a classical unital over a certain (not necessarily commutative) field is induced by a semi-similitude of a corresponding hermitian form. In particular, this is true if the form uses an involution of the second kind.

Citation

Download Citation

Markus Stroppel. Hendrik van Maldeghem. "Automorphisms of Unitals." Bull. Belg. Math. Soc. Simon Stevin 12 (5) 895 - 908, January 2006. https://doi.org/10.36045/bbms/1136902624

Information

Published: January 2006
First available in Project Euclid: 10 January 2006

zbMATH: 1139.51002
MathSciNet: MR2241352
Digital Object Identifier: 10.36045/bbms/1136902624

Subjects:
Primary: 51A10
Secondary: 11E57, 14L35, 51A45, 51A50, 51N30

Rights: Copyright © 2006 The Belgian Mathematical Society

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.12 • No. 5 • January 2006
Back to Top